Altace Cough

How Common Is an Altace Cough?

Based on data from clinical studies, up to 12 percent of people with high blood pressure and up to 8 percent of people with congestive heart failure who were taking Altace reported a cough. A cough is one of the most common reasons that people stopped taking Altace.
 
For people taking Altace, a cough can appear within hours after taking the first dose or may not appear until months after the medicine is first taken. Unfortunately, there is no way to know if or when a cough will occur. Once Altace is stopped, the cough also stops, though the amount of time for this can also vary. On average, it can take up to 14 days for the cough to completely go away. In some studies, however, it has been reported to take months.
 

Cough and Altace: A Summary

For people taking Altace, a cough is a possible side effect (it is a common side effect with all ACE inhibitors). Keep in mind that your healthcare provider cannot know beforehand whether you will have a side effect with a medicine that you have never taken. Therefore, if you notice a cough while taking Altace, talk to your healthcare provider. If the cough continues, he or she may recommend switching to another ACE inhibitor or another heart failure or blood pressure medicine altogether.
 
7 Tricks to Relieve Your Enlarged Prostate

Altace Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.